# SDR AU000107

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN313
- Condition: Sheared
- Location: Nlg
- Part time: 11,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR POSITIONING CAM BOLT HEAD SHEARED JAMMING THE STRIKER ARM AND PREVENTING THE NLG FROM LOCKING IN THE RETRACTEDPOSITION.
